# SDR UPS04842225

- Difficulty date: April 1, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STATION 1746 LONG 15R IS CRACKED.  CUT OUT DAMAGED LONGERON SECTION BETWEEN STATION 1736-1760, FABRICATED AND INSTALLED LONGERON SECTION, STRAPS AND INSTALLED LONG SPLICE REPAIR IAW SRM 53-2-2 FIG 10.
